Alert archive / Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2016, 4:45 PM EDT for Lee County, Virginia; Hancock County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 14, 2016, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hancock County, TN, Lee County, VA
The radar
The Knoxville radar (KMRX), 62 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.8 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
498
WUUS54 KMRX 142045
SVRMRX
TNC067-VAC105-142130-
/O.NEW.KMRX.SV.W.0140.160714T2045Z-160714T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HANCOCK COUNTY IN EASTERN TENNESSEE...
EASTERN LEE COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 530 PM EDT
* AT 445 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SNEEDVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...JONESVILLE...PENNINGTON GAP...ST. CHARLES...
PATTONSVILLE...EVANSTON...ROSE HILL AND EWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3669 8293 3667 8295 3663 8297 3644 8336
3653 8340 3658 8345 3660 8348 3670 8334
3674 8320 3674 8314 3675 8313 3678 8313
3680 8310 3683 8310 3685 8307
TIME...MOT...LOC 2045Z 232DEG 21KT 3656 8336
HAIL...1.00IN
WIND...60MPH
$$
TD2 follow-up statements
017
WWUS54 KMRX 142104
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
504 PM EDT THU JUL 14 2016
TNC067-VAC105-142130-
/O.CON.KMRX.SV.W.0140.000000T0000Z-160714T2130Z/
HANCOCK TN-LEE VA-
504 PM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HANCOCK AND EASTERN LEE COUNTIES...
AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNEEDVILLE...
MOVING EAST AT 20 MPH. THE STORM HAS SHOWN SIGNS OF WEAKENING BUT MAY
STRENGTHEN IN THE NEXT FEW MINUTES.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...JONESVILLE...PENNINGTON GAP...ST. CHARLES...
PATTONSVILLE...EVANSTON AND ROSE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3669 8293 3667 8295 3663 8297 3647 8332
3654 8337 3659 8339 3663 8340 3670 8334
3674 8320 3674 8314 3675 8313 3678 8313
3680 8310 3683 8310 3685 8307
TIME...MOT...LOC 2102Z 250DEG 16KT 3655 8328
HAIL...1.00IN
WIND...60MPH
$$
TD217
WWUS54 KMRX 142124
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
524 PM EDT THU JUL 14 2016
TNC067-VAC105-142133-
/O.EXP.KMRX.SV.W.0140.000000T0000Z-160714T2130Z/
HANCOCK TN-LEE VA-
524 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HANCOCK AND
EASTERN LEE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3669 8293 3667 8295 3663 8297 3647 8332
3654 8337 3659 8339 3663 8340 3670 8334
3674 8320 3674 8314 3675 8313 3678 8313
3680 8310 3683 8310 3685 8307
TIME...MOT...LOC 2120Z 232DEG 21KT 3655 8328
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:11 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 14, 3:11 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Morristown TN 311 PM EDT THU JUL 14 2016 .SHORT TERM /TONIGHT AND FRIDAY/... The convective line of strong to marginally severe thunderstorms over Middle TN...will continue it's march toward the Cumberland Plateau over the next couple of hours....and then gradually move across the region late this afternoon (from around 21Z) through the late evening (03Z or so). Given the very weak shear...the intensity of this activity will be mitigated somewhat. However...the steep lapse rates (on the order of 7 deg C)...the ML CAPE values around 2000 J/kg...and the presence of drier air aloft (noted on the inverted-V sounding profiles)...will keep a severe threat going through the early to mid evening. The main threats will be localized wet microbursts and damaging straight-line convective winds...along with marginally severe hail and lightning. Some locally heavy rainfall is also possible given the slow-moving nature of these storms as they progress east. Late tonight...this activity will clear off to the east...and thanks to some partial clearing and light winds...some patchy fog is expected through the morning rush hour commute on Friday. The unsettled pattern will continue on Friday...with the weak open upper-trough swinging through. This will bring scattered to numerous showers and thunderstorms across the region during the afternoon and evening...favoring areas along and south of I-40. Given the cloud cover and precipitation chances...a cooler day with highs in the 80s are expected areawide. .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Deep moisture and a weakly unstable air mass in place on Saturday combined with a residual convective boundary over the region and a short wave moving through will provide a chance of showers and thunderstorms. Weaker instability will remain over the area Sunday and Monday for a lesser chance of convection. The best chance of thunderstorms will be Tuesday when a stronger short wave/boundary moves into the area. We will become moderately unstable with deep moisture in place and could see a few strong to marginally severe storms develop over the region. Convective chances diminish Wednesday and Thursday as drier air and surface high pressure move in. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 89 71 90 / 50 70 40 50 Knoxville McGhee Tyson Airport, TN 71 89 69 87 / 50 50 40 50 Oak Ridge, TN 70 90 69 87 / 50 50 40 50 Tri Cities Airport, TN 69 88 67 85 / 40 40 40 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && AMP/MJB
Hazardous weather outlook, Jul 14, 10:45 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1045 AM EDT THU JUL 14 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151445- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1045 AM EDT THU JUL 14 2016 /945 AM CDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE STORMS SHOULD NOT BE VERY ORGANIZED...SOME MAY BECOME SEVERE AND PRODUCE LOCALIZED STRONG DAMAGING WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN. THOSE WITH OUTDOOR PLANS SHOULD ESPECIALLY KEEP AN EYE ON THE WEATHER AND HAVE A WAY TO GET WARNING INFORMATION! .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MOIST AND UNSTABLE AIRMASS WILL REMAIN ACROSS THE AREA FOR THE FRIDAY AND SATURDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS PRODUCING SCATTERED TO NUMEROUS THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN CONCERN WILL BE DAMAGING WINDS...HEAVY RAINS AND LOCALIZED FLASH FLOODING. THE FRONTAL BOUNDARY WILL STALL JUST SOUTH AND EAST OF THE AREA SUNDAY...THEN LIFT NORTHWARD EARLY NEXT WEEK. BY TUESDAY...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN APPALACHIANS ALONG WITH ANOTHER FRONTAL BOUNDARY. AIRMASS ACROSS THE REGION WILL BE VERY UNSTABLE PRODUCING SCATTERED TO NUMEROUS THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS...HAIL UP TO QUARTER SIZE...AND HEAVY RAINFALL. LOCALIZED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS WEEK...AND AGAIN NEXT TUESDAY.
In the hours before
Special weather statement, Jul 14, 4:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
311 PM CDT THU JUL 14 2016
TNZ081-082-142045-
BLEDSOE-SEQUATCHIE-
311 PM CDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SEQUATCHIE AND SOUTHWESTERN
BLEDSOE COUNTIES...
AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
DUNLAP...MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DUNLAP...PALIO...BRAYTON...CAGLE...OLD CUMBERLAND...
FLAT TOP MOUNTAIN AND MOWBRAY MOUNTAIN.
LAT...LON 3553 8558 3554 8554 3555 8546 3559 8541
3551 8514 3549 8514 3548 8513 3547 8513
3545 8515 3545 8517 3532 8524 3527 8529
3534 8554 3536 8551 3541 8549 3541 8551
3542 8551 3543 8554 3549 8554 3552 8558
TIME...MOT...LOC 2010Z 284DEG 48KT 3541 8522
MJBSpecial weather statement, Jul 14, 4:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
422 PM EDT THU JUL 14 2016
TNZ081>084-099-142100-
RHEA-MEIGS-BLEDSOE-HAMILTON-SEQUATCHIE-
422 PM EDT THU JUL 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
SEQUATCHIE...RHEA...BLEDSOE...MEIGS AND NORTHEASTERN HAMILTON
COUNTIES...
AT 422 PM EDT/322 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR SPRING CITY TO NEAR DUNLAP.
MOVEMENT WAS EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DAYTON...PIKEVILLE...DECATUR...SPRING CITY...GRAYSVILLE...
FALL CREEK FALLS STATE PARK...BRAYTON...PEAKLAND...BIG SPRING...
TEN MILE...STINGING FORK FALLS S.P....BIRCHWOOD...GRANDVIEW...
PINEY FALLS S.P....EVENSVILLE...OLD CUMBERLAND...PALIO...
OLD WASHINGTON...MOUNT CREST AND SALE CREEK.
LAT...LON 3538 8521 3536 8523 3545 8535 3553 8551
3561 8538 3572 8526 3577 8525 3577 8504
3575 8503 3576 8492 3583 8479 3579 8474
3575 8475 3574 8470 3570 8467 3573 8464
3571 8462 3565 8462 3535 8486 3525 8496
TIME...MOT...LOC 2022Z 272DEG 39KT 3568 8495 3539 8533
MJBSpecial weather statement, Jul 14, 4:24 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
424 PM EDT THU JUL 14 2016
TNZ012-013-035-036-067>069-071-083-142130-
RHEA TN-ROANE TN-KNOX TN-CAMPBELL TN-SCOTT TN-NW BLOUNT TN-LOUDON TN-
ANDERSON TN-MORGAN TN-
424 PM EDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...CAMPBELL...WESTERN
KNOX...NORTHEASTERN RHEA...NORTHWESTERN BLOUNT...ANDERSON...ROANE...
LOUDON AND MORGAN COUNTIES UNTIL 530 PM EDT...
AT 422 PM EDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR ONEIDA TO 6 MILES NORTHWEST OF
WARTBURG TO 7 MILES WEST OF ROCKWOOD. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LENOIR CITY...LA FOLLETTE...
KINGSTON...ROCKWOOD...LOUDON...ONEIDA...WARTBURG...FARRAGUT...
FAIRVIEW...OLIVER SPRINGS...LOUISVILLE...JACKSBORO...HUNTSVILLE...
MIDTOWN...HELENWOOD...HARRIMAN AND JELLICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3659 8398 3647 8394 3630 8397 3627 8401
3623 8398 3603 8402 3559 8417 3562 8419
3562 8425 3563 8425 3564 8428 3567 8432
3564 8437 3567 8443 3578 8489 3583 8477
3591 8468 3599 8472 3606 8479 3660 8461
TIME...MOT...LOC 2022Z 283DEG 28KT 3657 8454 3618 8466 3584 8480
TDLocal storm report, Jul 14, 4:30 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG JASPER 35.06N 85.63W
07/14/2016 MARION TN 911 CALL CENTER
A FEW TREES DOWN ACROSS THE COUNTY FROM 4 TO 420PM
&&
MBLACKLocal storm report, Jul 14, 4:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL FARRAGUT 35.87N 84.18W
07/14/2016 E1.00 INCH KNOX TN TRAINED SPOTTER
&&
SROBERTSLocal storm report, Jul 14, 4:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG FARRAGUT 35.87N 84.18W
07/14/2016 KNOX TN PUBLIC
A COUPLE OF LARGE LIMBS DOWN.
&&
SROBERTSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:55 PM EDT | Special Weather Statement | MRX | Washington, City of Bristol | 50 min |
| Jul 14, 8:50 AM EDT | Special Weather Statement | MRX | Wise | 25 min |
| Jul 14, 10:24 AM EDT | Special Weather Statement | MRX | Wise, City of Norton | 51 min |
| Jul 14, 11:32 AM EDT | Special Weather Statement | MRX | Scott | 43 min |
| Jul 14, 12:46 PM EDT | Special Weather Statement | MRX | Russell, Washington, City of Bristol | 44 min |
| Jul 14, 3:33 PM EDT | Special Weather Statement | MRX | Lee | 42 min |
| Jul 13, 9:05 PM EDT | Special Weather Statement | MRX | McMinn | 40 min |
| Jul 13, 9:14 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 46 min |
| Jul 13, 10:12 PM EDT | Special Weather Statement | MRX | Loudon | 48 min |
| Jul 13, 10:35 PM EDT | Special Weather Statement | MRX | Polk | 40 min |
| Jul 13, 10:51 PM EDT | Special Weather Statement | MRX | Blount | 54 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Campbell | 50 min |
| Jul 14, 10:12 AM EDT | Special Weather Statement | MRX | Grainger, Hancock | 48 min |
| Jul 14, 10:50 AM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 40 min |
| Jul 14, 1:16 PM EDT | Special Weather Statement | MRX | Carter | 44 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Johnson | 43 min |
| Jul 14, 2:48 PM EDT | Special Weather Statement | MRX | Marion | 42 min |
| Jul 14, 3:10 PM EDT | Special Weather Statement | MRX | Roane | 35 min |
| Jul 14, 3:27 PM EDT | Special Weather Statement | MRX | Loudon | 48 min |
| Jul 14, 3:39 PM EDT | Special Weather Statement | MRX | Loudon | 51 min |
| Jul 14, 3:52 PM EDT | Special Weather Statement | MRX | Marion | 38 min |
| Jul 14, 4:09 PM EDT | Special Weather Statement | MRX | McMinn, Monroe, Polk | 51 min |
| Jul 14, 4:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 34 min |
| Jul 14, 4:22 PM EDT | Special Weather Statement | MRX | Bledsoe, Meigs, Rhea | 38 min |
| Jul 14, 4:24 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Loudon, Morgan, Roane, Scott | 66 min |
| Jul 14, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 47 min |
| Jul 14, 4:30 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 45 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 41 min |
| Jul 14, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Union | 49 min |
| Jul 14, 5:02 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 43 min |
| Jul 14, 5:30 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 45 min |
| Jul 14, 5:38 PM EDT | Special Weather Statement | MRX | Grainger, Union | 37 min |
| Jul 14, 5:45 PM EDT | Special Weather Statement | MRX | Greene, Hamblen | 45 min |
| Jul 14, 6:13 PM EDT | Special Weather Statement | MRX | Cocke | 47 min |
| Jul 14, 6:19 PM EDT | Special Weather Statement | MRX | Hawkins | 41 min |
| Jul 14, 6:25 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Jul 14, 7:16 PM EDT | Special Weather Statement | MRX | Carter, Unicoi, Washington | 44 min |
| Jul 14, 7:59 PM EDT | Special Weather Statement | MRX | Carter | 46 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2016Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.